# SDR M7KA0812084142

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N822MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4142
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 3,430 hours
- Component: Freewheel Unit
- Component part number: 0292907680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEAKING EXCESSIVELY BOTH STATICALLY AND IN OPERATION DURING ROUTINE INSPECTION. INSTALLED NEWLY OVERHAULED FREE WHEEL SHAFT ASSY WITH NO FURTHER LEAKAGE NOTED. TEAR DOWN OF REMOVED ASSY REVEALED SEAL LIP HAD BEEN DAMAGED DURING ASSY. AS THE SHAFT WAS REPORTED TO BE INSTALLED FOR TEST CELL ENGINE. RUNS IT SEEMS ODD THE LEAK WAS NOT DISCOVERED AT THE OVERHAUL FACILITY. THIS IS THE SECOND TIME A NEWLY OVERHAULED ENGINE WAS INSTALLED THAT HAD A DAMAGED SEAL WHEN RECEIVED FROM THE FACTORY. (K)
